# SDR CALA2019051300747

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 294 BL0 INTECOSTAL HAS A CRACK REF N/R 99835763 REMOVED AND REPLACED THE INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL0 PER SRM 51-40-02 AND DWG 141A5400.
